# SDR DALA2022112807579

- Difficulty date: November 23, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N541US
- Make and model: Boeing 757251
- Aircraft serial: 26488
- Aircraft time: 81,524 hours, 30,818 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 5641 AMOC FOR AD 2013-19-23. CORRECTIVE ACTION: REF ERA 603900-14 REV ORG. (2509572)  NOT AN SDR.
